PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Function Spaces
Volume
2021
Article Title
Solving an Integral Equation by Using Fixed Point Approach in Fuzzy Bipolar Metric Spaces
List of Authors
  • Gunaseelan Mani(ORCID ID: https://orcid.org/0000-0002-4191-3338)
  • Arul Joseph Gnanaprakasam(ORCID ID: https://orcid.org/0000-0001-6346-605X)
  • Absar Ul Haq
Article ID
9129992
Article Type
Research Article
No. of Pages
7 Pages
Corresponding Author
Fahd Jarad
Additional Authors

Invoice Details

Invoice Issue Date
25 September 2023
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$